# SDR SWAA2023041921674

- Difficulty date: March 28, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL SUPPORT ANGLE LOCATED BTW BS967 AND BS986.5 ON RBL18 AND WL208.1 AT AFT GALLEY AREA 2023-191978<[01] DIGITAL CALIPER P/N:500-197-30;S/N: A21147747; DUE DATE:10-JUL-23.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS967 AND BS986.5 ON RBL18 AND WL208.1 AT AFT GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; AND DRAWING #140A9870; SHEET 22; REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS967 AND BS986.5 ON RBL18 AND WL208.1 AT AFT GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; AND DRAWING #140A9870; SHEET 22; REV -  SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED AS RII
